Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 43, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 10, 2014, 8:47 PM EDT for Evans County, Tattnall County, Georgia. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 8:47 PM EDT (00:47 UTC)
- Expired
- Jun 10, 2014, 9:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Evans County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 120 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 9:00 PM EDT | TSTM WND DMG | 6 Wsw Mendes, GA | TATTNALL COUNTY DISPATCH REPORTED A TREE DOWN ON STONEY HILL CHURCH ROAD. |
| Jun 10, 9:07 PM EDT | TSTM WND DMG | 2 Ssw Mendes, GA | TATTNALL COUNTY DISPATCH REPORTED SEVERAL TREES DOWN NEAR MENDES OFF HIGHWAY 169. |
| Jun 10, 9:23 PM EDT | TSTM WND DMG | 2 S Collins, GA | TATTNALL COUNTY DISPATCH RELAYED SEVERAL REPORTS OF TREES AND POWERLINES DOWN ON OLD REIDSVILLE-COLLINS ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
205
WUUS52 KCHS 110047
SVRCHS
GAC109-267-110145-
/O.NEW.KCHS.SV.W.0043.140611T0047Z-140611T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
EVANS COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 945 PM EDT
* AT 847 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
ALONG A LINE EXTENDING FROM MENDES TO 17 MILES SOUTHWEST OF
GLENNVILLE...MOVING NORTH AT 20 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
GLENNVILLE...MENDES...MIDWAY...MIDWAY...HAGAN...CLAXTON...
BELLVILLE...
ADDITIONAL THUNDERSTORMS MAY FORM ACROSS THE AREA AND BECOME
SEVERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3216 8219 3224 8221 3228 8200 3227 8189
3224 8184 3197 8187 3195 8189 3192 8188
3185 8192 3181 8196 3179 8200 3182 8202
3186 8212 3189 8211 3189 8213 3190 8214
3190 8219 3191 8223
TIME...MOT...LOC 0047Z 188DEG 17KT 3199 8199 3176 8211
$$3 follow-up statements
586
WWUS52 KCHS 110103
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
903 PM EDT TUE JUN 10 2014
GAC109-267-110145-
/O.CON.KCHS.SV.W.0043.000000T0000Z-140611T0145Z/
TATTNALL GA-EVANS GA-
903 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR PORTIONS OF TATTNALL AND EVANS COUNTIES...
AT 903 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS EXTENDING FROM BAY
BRANCH TO 8 MILES SOUTHWEST OF FIVE POINTS...MOVING NORTH AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO THE SIZE OF HALF DOLLARS...
EXTREME CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLVILLE...CLAXTON...COLLINS...GLENNVILLE...HAGAN...MANASSAS...
MENDES...MIDWAY...REIDSVILLE AND GORDONIA ALTAMAHA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL SEVERE THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER
COMMUNITIES IN THE WARNED AREA.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE
FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY
AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE
UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3216 8219 3224 8221 3228 8200 3227 8189
3224 8184 3197 8187 3195 8189 3192 8188
3185 8192 3181 8196 3179 8200 3182 8202
3186 8212 3189 8211 3189 8213 3190 8214
3190 8219 3191 8223
TIME...MOT...LOC 0103Z 188DEG 17KT 3210 8193 3183 8210
$$339
WWUS52 KCHS 110118
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
918 PM EDT TUE JUN 10 2014
GAC109-267-110145-
/O.CON.KCHS.SV.W.0043.000000T0000Z-140611T0145Z/
TATTNALL GA-EVANS GA-
918 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR PORTIONS OF TATTNALL AND EVANS COUNTIES...
AT 917 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS EXTENDING FROM
HAGAN TO TISON TO GORDONIA ALTAMAHA STATE PARK...MOVING NORTH AT 20
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
EXTREME CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
AT 910 PM EDT...LAW ENFORCEMENT REPORTED TREES DOWN IN SEVERAL
LOCATIONS NEAR MENDES.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLVILLE...CLAXTON...COLLINS...GLENNVILLE...HAGAN...MANASSAS...
MENDES...MIDWAY...REIDSVILLE AND GORDONIA ALTAMAHA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE
FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY
AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE
UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3216 8219 3224 8221 3228 8201 3227 8195
3227 8189 3224 8184 3197 8187 3195 8189
3192 8188 3188 8197 3189 8213 3190 8214
3190 8219 3191 8222 3192 8223
TIME...MOT...LOC 0117Z 188DEG 17KT 3217 8192 3195 8203
3205 8221
$$547
WWUS52 KCHS 110140
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
940 PM EDT TUE JUN 10 2014
GAC109-267-110150-
/O.EXP.KCHS.SV.W.0043.000000T0000Z-140611T0145Z/
TATTNALL GA-EVANS GA-
940 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF TATTNALL AND EVANS
COUNTIES WILL EXPIRE AT 945 PM EDT...
AT 940 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3216 8219 3224 8221 3228 8201 3227 8195
3227 8189 3224 8184 3197 8187 3195 8189
3192 8188 3188 8197 3189 8213 3190 8214
3190 8219 3191 8222 3192 8223
TIME...MOT...LOC 0140Z 188DEG 17KT 3228 8190 3221 8200
3216 8219
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:00 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 10, 8:00 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 800 PM EDT TUE JUN 10 2014 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL DEVELOP OVER THE SOUTHEAST STATES AND PERSIST THROUGH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SENT ANOTHER UPDATE TO INCREASE POPS TO 40-50 PERCENT ACROSS PORTIONS OF LONG AND TATTNALL COUNTIES. KCLX REFLECTIVITY AND SATELLITE DATA INDICATE THE SEA BREEZE IS ALIGNED ROUGHLY ALONG THE I-95 CORRIDOR. A RECENT INCREASE IN VERTICAL DEVELOPMENT WITH THE CUMULUS ACROSS SOUTHEAST GEORGIA SUGGESTS THE INFLUENCE OF SUBSIDENCE FROM DNVA IS DIMINISHING WITH TIME AND AN ISOLATED SHOWER OR TSTM COULD STILL POP ALONG THE SEA BREEZE AS IT MOVES INLAND. CONVECTIVE ACTIVITY MOVING NORTH/NORTHWEST ALONG/AHEAD OF THE FLORIDA EAST COAST SEA BREEZE COULD MAKE A RUN FOR THE INTERIOR SOUTHEAST GEORGIA ZONES LATER THIS EVENING...MOST LIKELY AFTER SUNSET. MAINTAINED 20/30 PERCENT POPS ACROSS INTERIOR AREAS THIS EVENING TO ACCOUNT FOR THIS...HIGHEST ACROSS THE SOUTHWEST ZONES...INCLUDING THE COMMUNITIES OF METTER... STATESBORO...REIDSVILLE...CLAXON AND LUDOWICI. INSTABILITY IS STILL STRONG WITH SBCAPE OVER 3000 J/KG AND DCAPE OVER 1500 J/KG...SO AN ISOLATED STRONG TO SEVERE TSTM CAN NOT BE COMPLETELY RULED OUT...ESPECIALLY ACROSS INTERIOR SOUTHEAST GEORGIA LATER THIS EVENING. ANY TSTM THAT FORMS WILL BE CAPABLE OF PRODUCING EXTREME CLOUD TO GROUND LIGHTNING...HAIL AND DAMAGING WINDS...ESPECIALLY WHERE MESOSCALE BOUNDARY INTERACTIONS OCCUR. FOR THE EARLY EVENING UPDATE...MADE MINOR ADJUSTMENTS TO HOURLY TEMPERATURES...POPS AND SKY COVER TO ACCOUNT FOR CURRENT TRENDS. THE REST OF THE FORECAST IS ON TRACK FOR NOW. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... LOOKS LIKE A RATHER UNSETTLED PERIOD AS AN UPPER TROUGH SLOWLY PUSHES EAST TOWARD THE SOUTHEAST U.S. COAST WHILE WEAKENING. SYNOPTIC LIFT AHEAD OF THIS FEATURE ALONG WITH A SURGE IN DEEPER TROPICAL MOISTURE WILL MAKE FOR HIGHER THAN NORMAL RAIN CHANCES...ESPECIALLY DURING PEAK INSTABILITY EACH AFTERNOON/EVENING. THE CHANCES OF SEVERE WEATHER WILL BE SMALL OVERALL GIVEN THE LACK OF BULK SHEAR /BUT MOST LIKELY ON WED/...BUT ISOLATED SEVERE STORMS WILL BE POSSIBLE MAINLY NEAR MESOSCALE BOUNDARIES SUCH AS THE SEA BREEZE AND CONVECTIVE OUTFLOWS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE GIVEN THE HIGH PWATS AND RELATIVELY WEAK STORM MOTIONS. WE ARE ALSO HEADING INTO AN ABOVE-NORMAL TIDE CYCLE FLOODING POTENTIAL IN URBAN AREAS NEAR THE COAST LIKE DOWNTOWN CHARLESTON/SAVANNAH WILL BE HIGHER THAN NORMAL. TEMPS MOSTLY NEAR/SLIGHTLY ABOVE NORMAL BUT HIGHLY DEPENDENT ON RAIN/CLOUD COVERAGE. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A DEEP LAYERED RIDGE WILL GRADUALLY BUILD ACROSS THE WESTERN ATLANTIC AND SOUTHEAST UNITED STATES FRIDAY NIGHT THROUGH TUESDAY. THIS WILL BRING A RETURN TO MORE TYPICAL SUMMERTIME WEATHER WITH HIGHS IN THE 90S AND SCATTERED MAINLY AFTERNOON/EVENING CONVECTION. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... VFR. RAIN CHANCES WILL INCREASE WEDNESDAY AND SUBSEQUENT TAF ISSUANCES MAY NEED TO INCLUDE SHRA/TSRA AS TIMING AND COVERAGE BECOMES MORE CERTAIN. EXTENDED AVIATION OUTLOOK...MODERATE RISK FOR BRIEF FLIGHT RESTRICTIONS EACH AFTERNOON/EARLY EVE DUE TO SHOWERS/THUNDERSTORMS. && .MARINE... TONIGHT THROUGH SUNDAY...THE LOCAL WATERS WILL REMAIN ON THE WESTERN EDGE OF ATLANTIC HIGH PRESSURE THAT WILL SUPPORT MAINLY SOUTH WINDS 15 KT OR LESS...GENERALLY HIGHEST NEAR THE COAST EACH AFTERNOON WITH THE SEA BREEZE. SEAS MOSTLY 3 FT OR LESS...HIGHEST EAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 10, 6:46 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 646 PM EDT TUE JUN 10 2014 AMZ330-350-352-354-374-GAZ087-088-101-116>119-138>141-SCZ040-042>045- 047>052-112245- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-EFFINGHAM-INLAND BRYAN-COASTAL BRYAN- INLAND CHATHAM-COASTAL CHATHAM-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 646 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ099-100-114-115-137-112245- CANDLER-BULLOCH-TATTNALL-EVANS-LONG- 646 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...ISOLATED STRONG TO SEVERE THUNDERSTORMS COULD AFFECT PORTIONS OF CANDLER...BULLOCH...TATTNALL...EVANS AND LONG COUNTIES THIS EVENING AS THUNDERSTORMS MOVE INTO THE AREA FROM THE SOUTH. EXTREME TO FREQUENT CLOUD TO GROUND LIGHTNING... HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. THE RISK FOR SEVERE THUNDERSTORMS WILL END BY MIDNIGHT. BE PREPARED TO TAKE ACTION SHOULD THUNDERSTORMS APPROACH OR IF WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 10, 8:21 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
821 PM EDT TUE JUN 10 2014
GAZ114-110045-
TATTNALL-
821 PM EDT TUE JUN 10 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY
THROUGH 845 PM EDT...
AT 819 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF FIVE POINTS TO FIVE POINTS...MOVING NORTH AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLENNVILLE...TISON...LYNN...MIDWAY...MIDWAY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3205 8211 3203 8188 3185 8192 3184 8194
3181 8196 3180 8198 3178 8197 3178 8198
3182 8202 3182 8204 3186 8212 3189 8211
3189 8213 3190 8214
TIME...MOT...LOC 0021Z 196DEG 25KT 3182 8209 3189 8199Special weather statement, Jun 10, 8:22 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
822 PM EDT TUE JUN 10 2014
GAZ114-110045-
TATTNALL-
822 PM EDT TUE JUN 10 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY
THROUGH 845 PM EDT...
AT 819 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF FIVE POINTS TO FIVE POINTS...MOVING NORTH AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLENNVILLE...TISON...LYNN...MIDWAY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3205 8211 3203 8188 3185 8192 3184 8194
3181 8196 3180 8198 3178 8197 3178 8198
3182 8202 3182 8204 3186 8212 3189 8211
3189 8213 3190 8214
TIME...MOT...LOC 0021Z 196DEG 25KT 3182 8209 3189 8199The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:21 PM EDT | Special Weather Statement | CHS | Tattnall | 24 min |
| Jun 10, 8:22 PM EDT | Special Weather Statement | CHS | Tattnall | 23 min |
| Jun 10, 9:42 PM EDT | Special Weather Statement | CHS | Bulloch | 33 min |
| Jun 10, 10:09 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Jenkins | 36 min |
| Jun 10, 10:41 PM EDT | Special Weather Statement | CHS | Jenkins | 49 min |
| Jun 11, 2:25 PM EDT | Special Weather Statement | CHS | Bryan, Bulloch, Liberty, McIntosh | 65 min |
| Jun 11, 2:54 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Liberty | 66 min |
| Jun 11, 3:18 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 42 min |
| Jun 11, 4:00 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 49 min |
| Jun 11, 4:01 PM EDT | Special Weather Statement | CHS | Jenkins | 44 min |
| Jun 11, 4:35 PM EDT | Areal Flood Advisory | CHS | Jenkins | 115 min |
| Jun 11, 5:54 PM EDT | Flash Flood Warning | CHS | Jenkins | 3 hr |
| Jun 11, 6:19 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 26 min |
| Jun 11, 6:26 PM EDT | Special Weather Statement | CHS | Candler, Jenkins | 49 min |
| Jun 11, 6:49 PM EDT | Special Weather Statement | CHS | Screven | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.